# SDR DALA2020020310858

- Difficulty date: January 31, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N319US
- Make and model: Airbus A320-211
- Aircraft serial: 208
- Aircraft time: 85,022 hours, 38,909 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 2 INTERNAL SIDE UPPER BOLT VERTICAL FLANGE O F THE LOWER ATTACHMENT AREA OF THE WINDSHIELD CENTER POST LH SIDE. (L=0.500 INCH APPROX.) IN COCKPIT (1 EA), PERFORMED REPAIR INSTRUCTION ON FRAME 2 INTERNAL SIDE UPPER BOLT VERTICAL FLANGE OF THE LOWER ATTACHMENT AREA OF THE WINDSHIELD CENTER POST LH SIDE IN COCKPIT 1EA AS PER ERA 583911-14 REV 0 REV 1, REV 2, AND ERA 583911-14AD REV ORIGINAL
